| Catalog Number |
206680490 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
Event or Problem Description
The events occurred on two unspecified dates in november 2025.A user facility mandatory medwatch report number (b)(4) was received with regards to a extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock.It was reported that the 0.2-micron filter was used for a continuous (unspecified) chemotherapy infusion, and it was discovered that the inline filter was leaking causing a chemo spill.This a single-use device that was not reprocessed and reused on a patient.This device was not ever serviced by a third-party servicer.The event occurred in patient room hospital.The involved patient was not harmed.This occurred on 2 separate occasions 1 day apart.This report reflects the second of the two occurrences.
Additional Manufacturer Narrative
Product received date - 2/19/2026.The device has been received for evaluation.The investigation is pending completion.
Event or Problem Description
Additional information was received: there were patient involvement and no harm.There were delay in patient treatment for 2-3hours and hazardous medication exposure to staff.There was no delay in therapy that was critical to the patient.Increased length of stay was the effect of the delay on the patient.Aerosolized particles come in contact with the patient or healthcare provider but no negative effect.New treatment made by pharmacy and given to patient.Patient's status did not change due to the event.Patient status was within normal limits and there was no change in patient status during and after the event.The set up was extension tubing added closest to the patient.The chemo spill cleaned up per facility protocol and spill kit was used.It is unknown how long into the infusion did the leak occurred.Patient involved is 46 y/o male receiving continuous chemo infusion of doxorubicin (adriamycin) 14 mg/m2 = 26 mg, etoposide (vepesid) 72 mg/m2 = 135 mg, vincristine (oncovin) 0.4 mg/m2 = 0.8 mg in ns 500 ml chemo infusion.The sample was discarded but can provide sister sample for evaluation.